Home   |   How it Works   |   SCN  |   Agenda   |   Speakers   |   The Expo   |   Sponsors/Exhibitors   |   Registration  |   Contact Us

 
Agenda-at-a-glance
 
Event Sponsors


Rare Earth

Emerald


Exhibitors


 






 

Associates







 

Media

 

Brought to you by

 


 

Scheduled Video Presentations and Live Q & A Sessions:

 

Times are listed in Eastern Daylight Time (EDT).  Convert your time zone here. Click on presenter's name to see their bio.

 

Tuesday, September 27, 2011

7:00 am EDT (11:00 GMT):

Log in, set up your profile, and familiarize yourself with the virtual environment.

 

 

7:50-7:56 am (11:50-11:56 GMT):

Greenroofs.com Opening Address from Linda  Velazquez

 

8:00 am (12:00 GMT):

Expo Pavilions Open 24 Hours.

 

8:00 am (12:00 GMT):

Social Collaboration Network (SCN) Open 24 hours.

 

 
8:00-8:40 am (12:00-12:40 GMT):Opening Keynote Address by Charlie Miller, P.E. - "A New Place" 
8:45-9:00 am (12:45-13:00 GMT):15-Minute Live Q & A with Charlie Miller 

 
9:30–10:40 am (13:30-14:40 GMT):Panel Session "Biodiversity and Greenroofs" with Christine Thuring (Moderator), Nathalie Baumann, Gary Grant, and Dusty Gedge. 
10:45-11:00 am (14:45-15:00 GMT): 15-Minute Live Q & A with Christine Thuring, Nathalie Baumann, Gary Grant, and Dusty Gedge 

 
1:00-1:40 pm (17:00-17:40 GMT):Afternoon Keynote Address by Ralph Velasquez - "CSR, Corporate Social Responsibility - The Who, What, Where, When and How" 
1:45-2:00 pm (17:45-18:00 GMT): 15-Minute Live Q & A with Ralph Velasquez 

 
2:05-2:40 pm (18:05-18:40 GMT):

"E = MC2 of Green Roofs: Ranking Energy Benefits by Mission, Climate and Construction" by Chris Wark

 
2:45-3:00 pm (18:45-19:00 GMT): 15-Minute Live Q & A with Chris Wark. 
  

 
5:00-5:40 pm (21:00-21:40 GMT):"Sky Meadows - Integrating People and Nature: Sustainable Green Roofs and Roof Gardens" with Dr. Nigel Dunnett 

 
6:05-6:30 pm (22:05-22:30 GMT):

 

Panel Presentation "The Portland Ecoroof Program: A Cross-section of the Green Roof Movement in Portland, Oregon" with Tom Liptan, Matt Burlin, Amy Chomowicz, Casey Cunningham, and Alice Meyers. 
6:35-6:50 pm (22:35-22:50 GMT):15-Minute Live Q & A with Tom Liptan, Amy Chomowicz, Casey Cunningham, and Alice Meyers. 

8:00-8:40 pm (00:00-00:40 GMT):Featured Video:  "The Vertical Garden - from Nature to Cities" by Patrick Blanc 

Expo Pavilions Open 24 hours - see individual booths for live manned hours.
 

Wednesday, September 28, 2011

 

7:00-7:40 am EDT (11:00-11:40 GMT): Opening Keynote Address by Ed Snodgrass - "Right Plant, Right Place" 
7:45-8:00 am (11:45-12:00 GMT): 15-Minute Live Q & A with Ed Snodgrass 

 
10:00–10:40 am (14:00-14:40 GMT):

 

Panel Session "Vertical Agriculture: A Global Movement Starts Locally, from Walls & Roofs to Table" with George Irwin (Moderator), U.S. Congressman Tom Reed, and Tom Ferraro. 
10:45-11:00 am (14:45-15:00 GMT):15-Minute Live Q & A with George Irwin and Tom Ferraro. 

 
1:00-1:40 pm (17:00-17:40 GMT):Panel Session "Wind. Water. Heat. Grow. Greenroofs." with Dr. Bill Retzlaff, David Aponte, Kevin Songer, and Joe Webb. 
1:45-2:00 pm (17:45-18:00 GMT): 15-Minute Live Q & A with Kevin Songer, David Aponte, and Joe Webb. 

 
2:05-2:30 pm (18:05-18:30 GMT):"CDA Leads the Way for Incorporating Green Roof Space in an Airport Environment" with Rosemarie S. Andolino 
2:45-3:00 pm (18:45-19:00 GMT): 15-Minute Live Q & A with Commissioner Rosemarie S. Andolino and Amy Malick, Deputy Commissioner of Sustainability Chicago Department of Aviation 

 
4:00-5:05 pm (20:00-21:05 GMT):Panel Session "Greenroofs: Wind & Fire" with Kelly Luckett, Mike Ennis, and Jim Kirby. 
4:00-5:05 pm (20:00-21:05 GMT):Concurrent Live Q & A with Kelly Luckett, Mike Ennis, and Jim Kirby. 

 
5:05-5:55 pm (21:05-21:55 GMT):Panel Session "Green Roofs Without the Hype" with Patrick Carey, Dr. Robert Berghage, Charlie Miller, and Ed Snodgrass. 
5:55-6:10 pm (21:55-22:10 GMT): 15-Minute Live Q & A with Patrick Carey, Dr. Robert Berghage, Charlie Miller, and Ed Snodgrass. 

 
7:30-8:30 pm (23:30-00:30 GMT):Panel Session "Greenroofs & Walls for Educational & Social Equity in the Bronx" with Robert Bieder (Moderator), Jon Beuttler, Jess Dannhauser, Bronx Borough President Ruben Diaz Jr., Javier Lopez, New York State Senator Gustavo Rivera, and Steve Ritz.  
8:35-8:50 pm (00:35-00:50 GMT):15-Minute Live Q & A with Robert Bieder, Jon Beuttler, Jess Dannhauser, Javier Lopez, and Steve Ritz. 

 
9:00-9:45 pm (01:00-01:45 GMT):Closing Keynote Address by Andrew Grant - "Gardens by the Bay, Singapore" 

 
10:00-10:05 pm (02:00-02:05 GMT): Linda's Summary and Virtual Summit Close 
10:10-10:25 pm (02:05 GMT): 15-Minute Live Q & A with Linda & Aramis Velazquez. 

Social Collaboration Network (SCN) Open Until Thursday, September 29 @ 6:59 am
for video, audio & text chatting.
 

On Demand Video Presentations, Available 24 hours:

 
Wolfgang Ansel"Green Roof Policies - An International Review of Current Practices and Future Trends" 

 
Roland Appl“Combining Green Roofs with Photovoltaics” 

 
Jörg Breuning"Green Roof Technology Sails Around the World" 

 
Matthew Dillon"GreenRoofs in Australasia" 

 
Dr. Nigel Dunnett"Sky Meadows: The Ethics and Aesthetics of Diverse Green Roof Plantings" 

 
João Manuel Linck Feijó"The Work of ATVBrasil" 

 
Richard Hayden"Sloped and Complex Green Roofs" 
  
Paul Kephart"Naturalism: Large-Scale Applications of Living Architecture" 

 
Haven Kiers and Linda  Velazquez"2011 Top 10 List of Hot Trends in Greenroof & Greenwall Design" 

 
Terry McGlade"Constructing Gardens in the Sky" 

 
Lluis Recasens Pahí"Sustainability in Plant Production"  

 
Steve Ritz"The Green Bronx Machine"  

 
Dr. Clayton Rugh"One Decade of Ultralight Green Roof Proof-of-Concept on Ford's Dearborn Truck Plant" 

 
John Shepley"Sustainability at a Small Business: Emory Knoll Farms" 

 
Xianmin Wang"The Current Situation and Future of Green Roofs in China" 

 

All Presentations and Expo Pavilion Booth Materials Available
Archived On Demand through October 28, 2011!

 


  a greenroofs.com event 

   © 2011 Greenroofs.com, LLC. All rights reserved